Font Size
A
A
A

Drug Allergy (cont.)

Are There Support Groups and Counseling for People With Drug Allergies?

Asthma and Allergy Foundation of America
1233 20th St. NW, Suite 402
Washington, DC 20036
202-466-7643

Where Can People Find More Information on Drug Allergies?

American Academy of Allergy, Asthma and Immunology

National Institute of Allergy and Infectious Diseases (NIAID), part of the National Institutes of Health

National Institute of Environmental Health Sciences (NIEHS), part of the National Institutes of Health

REFERENCE:

Solensky, Roland, and David A. Khan, eds. "Drug Allergy: An Updated Practice Parameter." Annals of Allergy Asthma & Immunology 105 Oct. 2010: 273e1-273e78.


Medically Reviewed by a Doctor on 4/18/2016

Must Read Articles Related to Drug Allergy

Allergic Reaction
Allergic Reaction An allergic reaction is an overreaction to a harmless substance. Symptoms and signs of an allergic reaction include hives, rashes, swelling, itching, wheezing, ...learn more >>
Hives and Angioedema
Hives and Angioedema Hives are a sudden allergic skin reaction. Hives are raised reddish bumps that cause severe itching. Angioedema is similar to hives but the welts are larger and...learn more >>
Rash
Rash A rash is a visible skin outbreak. Examples of noninfectious rashes include eczema, psoriasis, contact dermatitis, seborrheic dermatitis, rosacea, hives, and al...learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Drug Allergy:

Drug Allergy - Experience

What drug(s) are you allergic to, and what type of reaction do you experience?

Drug Allergy - Symptoms and Signs

What symptoms and signs did you experience as a result of a drug allergy?

Drug Allergy - Medical Treatment

What medical treatment did you receive for your allergic reaction to a medication?


Read What Your Physician is Reading on Medscape

Drug Eruptions »

Drug eruptions can mimic a wide range of dermatoses. The morphologies are myriad and include morbilliform (most common, see Media file 1), urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption.

Read More on Medscape Reference »


Medical Dictionary